# SDR DALA2023031001763

- Difficulty date: January 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 87,828 hours, 40,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CRACK AT FR68LH AND STOP 1. CORRECTIVE ACTION: COMPLIED WITH ERA 604863-14AD. (2564343)
